MathSciNet Relay Station
MathSciNet bibliographic data
MR1324704 57R57 (57R15 58D15 58D29)
Taubes, Clifford Henry The Seiberg-Witten and Gromov invariants. Math. Res. Lett. 2 (1995), no. 2, 221–238.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement